# SDR ASAA2016053116908

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 35,521 hours, 10,536 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Part serial: 14007H0827
- Condition: Failed
- Location: Cockpit
- Part time: 6,553 hours, 2,005 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT L2 WINDOW HEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED L2 WINDOW IAW AMM 56-12-11.  WINDOW ADJUSTMENT COMPLETED IAW AMM 56-12-11. WINDOW OPS CHECK NORMAL IAW AMM 30-41-00.  WINDOW HEAT CHECK GOOD.  ACFT OK FOR SERVICE.
